# SDR CALA2020012600238

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5330
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT HOLE NR 2, DURING ROTO INSPECTION,  BS 727B, RBL 24.75 ON THE SEAT TRACK,  FOUND TO BE OUT OF LIMITS IAW EA 5320-02076, REV C, OP 004.  REPAIRED THE SEAT TRACK IAW SRM 53-40-51, REPAIR 1.
